Nausea, vomiting and loss of appetite

Find out why

Nausea, or stomach trouble, is something everyone feels sometimes. It can also cause vomiting, or vomiting. Sometimes in a few hours or a day. When nausea causes repeated vomiting, it leads to severe malnutrition, dehydration and imbalance in the blood of normal compounds called electrolytes.

Loss of appetite, or lack of feeling the urge to eat, can be accompanied by nausea, but it can also happen on its own. This may be hard to notice, but it can be even more serious when it causes you not to get enough nutrition to stay healthy.

Keeping detailed notes of your problems can help your doctor know how to successfully solve them. Don’t lose it:

How many times do you feel sick, how long your nausea lasts, and whether you vomit on these occasions. If the feeling lasts a whole day, pay attention to this. Also note how many days of nausea occur in a week.

Any pattern you notice when the nausea occurs. Does it happen when you first wake up, take the medicine, smell the food, start eating, after meals, or in response to something else you can tell?

Any disgusting way will change the time and way you take AIDS drugs. Do you take antibiotics or other medications because you feel nauseous and give up? Is it difficult to reduce your medication because of vomiting? If so, how often does this happen?

Everything you eat and drink during the course of a few days. This can help you and your doctor assess whether your total calories and nutrient intake are adequate for optimal health.

Although drugs can cause nausea, vomiting or loss of appetite, other things can also lead to these symptoms. Your doctor should have a blood test and a full medical check to see if liver problems, infections, hormone deficiency or other medical conditions can help your nausea or loss of appetite. There are many possible reasons for these symptoms. Often more than one factor will contribute to them.

Not all doctors are actively dealing with nausea, vomiting and loss of appetite. If you feel that your symptoms are not being managed effectively, tell your doctor that they have a serious impact on your life and your ability to eat healthy. Emphasize the reason or reason to look for your symptoms.

infection

Loss of appetite and nausea can be caused by infection. Almost all infections result in decreased appetite, accompanied by fever, fatigue and general discomfort. Nausea may be caused by certain infections, including many common bacterial and viral infections. Microorganisms that cause food poisoning often cause sudden, and sometimes severe, nausea, so food poisoning should always be considered.

Some may also lead to people living with HIV infection and cancer of nausea, including helicobacter pylori gastritis, secondary syphilis, cryptococcal meningitis, cryptosporidiosis and other parasitic infection, viral hepatitis, bird mycobacterium complex (MAC), severe toxoplasmosis and lymphoma. Some of them in HIV infected people get very good treatment situation is not common, but considering the infection can cause nausea and loss of appetite, and take all necessary measures to diagnose and correct treatment of AIDS is very important.

Antiretroviral drugs, other drugs and supplements

Nausea is a common side effect of anti-retroviral drugs, painkillers, cancer chemotherapy, radiotherapy and many other treatments. Almost all existing antiretroviral drugs can cause nausea, although some (such as protease inhibitors) are more likely to cause this problem than others. This is also one of the symptoms of the rare abkhawei hypersensitivity reaction. For more information, see the “less common side effects” section.

Drugs used to treat many infections can lead to nausea. One of the nausea drugs that low CD4 cells can take is the antibiotic Bactrim/Septra, which is used to prevent lung cysticercosis and other bacteria. Most people can tolerate the drug very well, but some people have obvious nausea and may need to switch to different preventive drugs.

Pain medications make most people sick. If these medications may lead to your nausea or loss of appetite, talk to your doctor about possible alternatives. Cancer chemotherapy and radiotherapy can also cause serious nausea. To continue to treat cancer, solving this problem is very important.

Some people are sick of certain supplements, such as fish oil. If supplements are taken on an empty stomach, this may be more common. Pharmacists advise people to look at side effects when starting a supplement, and don’t start taking new supplements when they change any other medications.

Liver problems, pancreatitis, testosterone deficiency, depression

Assessing the likelihood of liver problems is important for determining the causes of nausea and loss of appetite. If the test shows the possibility of liver damage, it is important to support the liver and reverse damage or prevent its worsening treatment to prevent nausea and loss of appetite.

The increased risk of pancreatitis in hiv-positive people is likely to be higher when people take certain drugs or drink lots of alcohol. If severe abdominal pain starts suddenly, with nausea and vomiting lasting several hours, especially after eating or drinking alcohol, pancreatitis is possible. These cases require immediate medical treatment. For more information on this serious situation, see the section on “unusual side effects”.

Testosterone deficiency is common in both men and women with HIV and can lead to decreased appetite. It’s important to test your testosterone levels for a number of reasons. If the tests show that your level is low, the replacement of testosterone may boost your appetite. For a complete discussion, see the hormonal changes section of the emotional health section.

Some people with HIV have depression, and if they have depression, they often cause loss of appetite. If depression is a problem for you, it’s important to get the treatment you need. For a complete discussion, see the “emotional health” section.

Change your medications or your drug schedule

If you are experiencing nausea or loss of appetite you start taking new medications, and your medication is a symptom of your symptoms. If the problem doesn’t improve over the next few weeks, please tell the doctor. In many cases, these side effects can be reduced or lost after a short period of time, so you may need to stick to it, rather than stop or switch medications immediately. This section will outline remedies that can help short-term nausea or loss of appetite, including anti-nausea medications.

Another factor to consider is the timing of your medications. Consult your doctor or pharmacist to find out if taking your medication at different times of the day can help. Some medications cause less nausea when consumed throughout the meal. Others should take it on an empty stomach.

Change your eating habits

To cope with persistent nausea or loss of appetite, try changing your eating habits. Eat by schedule, with small meals and small snacks instead of meals. Keeping your stomach empty for a long time tends to increase nausea. This approach also helps prevent hypoglycemia and worsen the deterioration. Even if you don’t feel the hunger pangs of your next meal or snack, you were the best. Anything that raises your appetite and doesn’t make you sick should be tried. Such as:

Try different seasonings or seasonings, and find a food that improves the texture of your food without producing nausea.

Ginger can help control nausea and is very useful. Ginger capsules, ginger (ginger), ginger tea or sugar ginger.

Lemon can inhibit nausea, so cut a slice of fresh lemon before your meal and sniff for a minute or two. Or drink lemonade before you eat.

If you have more appetite or nausea at certain times of the day, try eating, then focus on nourishing the food so that each bite of food can be eaten.

Odors sometimes cause nausea, and cold foods usually taste less, so try making a meal out of cold food.

Use a straw to drain the liquid to limit its odor.

If the smell of cooking causes nausea, try to stay away from the kitchen, when the food is cooked; Open the window, open the fan and blow out the smell of cooking.

Keep a tasty snack so that your appetite can be used at any time.

Use dry and/or salty foods such as biscuits, bread or toast to calm your stomach.

Protein foods can improve nausea, which can sometimes worsen, so avoid sweet foods at breakfast. Instead, start your day with a protein, such as hard-boiled eggs or leftover chicken.

Drink cool drinks, such as fruit juice, or carbonated drinks such as juice sprays. Some people think that carbonation worsens nausea and can choose plain or non-carbonated drinks; Try two to see what works for you.

Chew your food thoroughly, making your stomach easier to handle.

Avoid spicy foods, Fried foods, fatty meats, sauces or gravy, sour cream, caffeinated drinks and alcohol.

Eat bland foods like broth, miso soup, mashed potatoes, rice, oatmeal, toast, na or plain yogurt.

After you eat, try to stay upright for at least two hours. This can help reduce the tendency of vomiting.

LEAVE A REPLY

Please enter your comment!
Please enter your name here